# SDR CALA2022072701899

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 68,852 hours, 24,847 cycles
- System (JASC): 3300 · Lighting System
- Part: Harness
- Part number: BR96353024
- Condition: Chafed
- Location: Bs 792 Lh Seat T
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL WIRING BETWEEN SEAT ROWS 34 & 35 ABC IS DAMAGED CAUSING THE AFT CABIN EMERGENCY LIGHTS TO APPEAR WEAK. (REF. N/R 000149). SUPPORT TASK NSA EMX N/R 00153. REPAIRED DAMAGED EEPL SEAT TO SEAT CABLE WITH 2 EA SPLICES AT REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U354653, DATE SEAT ROW 34ABC-35ABC IAW BSWPM 20-30-12.  EMERGENCY ESCAPE PATH 26JUL22.  DATA WAS TRANSCRIBED FROM NSA EMX N/R 00153 AND WORK LIGHTS OPERATIONAL TEST GOOD IAW B737-800 AMM 25-22-00-710-027. ACCOMPLISHED BY V895835, AND INSPECTED BY V932009. SDR SCEPTRE ENRTY COMPLETED REF LOG NO. 9157565 ATTACHED.  SSFR
